For some reason my hair is falling out. Each time I comb it there are long strings in the sink and on my cloths afterwards. I get my hair done every week, where she conditions it if needed, I have done the Afergee Treatments, but nothing seems to stop the severe shedding. I have to vaccum the carpet in the bathroom often because all the fallen hair makes the white carpet look black. What can I do.
i dont know how much hair you are loosing but its normal to lose about a 100 strands a day. stress as well as other conditions will contribute. i cannot even begin to suggest. what is your medical history like? woman hair loss is very common and there are things you can do. also, try to type in "womans hair loss" and see where it gets you online.
It seems every now and then, maybe once a year, I will notice that my hair is falling out in greater quantities. A clump in the shower, all over the floor, in the hair brush. I usually don't worry about it as I have a ton of hair, and it stops after a few months. It's been happening now for over a month for me. I think diet, stress and hormones play a role. If you see your hair coming out in patches, this could indicate a more serious problem. Nevertheless, it might be a good time to go to your doctor for a general workup to see if something might be going on. It has been my experience that dieting can also affect hair loss. Good luck.
Hi, I experienced dramatic hair loss and found I had thyroid disease, have you had this checked? don't wait too long to check, I lost almost 50% of my hair before I knew what was causing it. have a TSH test done. hope this helps Shannon
I stopped Diane 35/Estelle after 10 years of being on it. And I started to get severe hairloss 2 weeks after. I lost 500 strands of hair every day and it has dwindled down to about 200 strands a day after 6 months. It hasn't stopped.
There may be regrowth, but it cannot catch up with the loss.
Diane35 is a scary pill. I cannot believe my Dr let me take it for 10 years.
I am posting as much as I can now so that other women can be warned of the side effects. It is not a pill that we can take forever, yet when we stop, the effects are horrifying.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.